# SDR V0XD201401160004

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,359 hours, 8,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR BEAM CRACKED AT RBL12, FS 246.  CUT & REMOVED DAMAGED AREA, APPROXIMATELY 3 INCHES X 1.5 INCHES.  FABRICATED SHIMS, FILLERS, REPAIR ANGLES & INSTALLED IAW REO 670-53-11-897, REV DATED 12 JAN 2014.
